American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F70) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 121 to 140 of 140 found      Go to page: < 2 3 4 5

[121] David Manderscheid. Supercuspidal representations and the theta correspondence. II. ${\rm SL}(2)$ and the anisotropic ${\rm O}(3)$ . Trans. Amer. Math. Soc. 336 (1993) 805-816. MR 1099354.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[122] David Soudry. Rankin-Selberg convolutions for ${\rm SO}_{2l+1}\times {\rm GL}_n$: local theory. Memoirs of the AMS 105 (1993) MR 1169228.
Book volume table of contents   

[123] Michael Harris. $L$-functions of $2\times 2$ unitary groups and factorization of periods of Hilbert modular forms . J. Amer. Math. Soc. 6 (1993) 637-719. MR 1186960.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[124] Avner Ash and Mark McConnell. Doubly cuspidal cohomology for principal congruence subgroups of ${\rm GL}(3,{\bf Z})$ . Math. Comp. 59 (1992) 673-688. MR 1134711.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[125] Douglas Grenier. An analogue of Siegel's $\phi$-operator for automorphic forms for ${\rm GL}\sb n({\bf Z})$ . Trans. Amer. Math. Soc. 333 (1992) 463-477. MR 1066443.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[126] Yuval Z. Flicker. On the symmetric square: definitions and lemmas . Trans. Amer. Math. Soc. 330 (1992) 111-124. MR 1041046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[127] M. Burger, J.-S. Li and P. Sarnak. Ramanujan duals and automorphic spectrum . Bull. Amer. Math. Soc. 26 (1992) 253-257. MR 1118700.
Abstract, references, and article information   
View Article: PDF

[128] Yuval Z. Flicker. On the symmetric square: applications of a trace formula . Trans. Amer. Math. Soc. 330 (1992) 125-152. MR 1041045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[129] I. Piatetski-Shapiro, S. Rallis and G. Schiffmann. $L$ functions for the group $G_2$. Bull. Amer. Math. Soc. 23 (1990) 389-399. MR 1031583.
Abstract, references, and article information   
View Article: PDF

[130] Stephen Rallis and David Soudry. Analytic continuation of Archimedean Whittaker integrals . Proc. Amer. Math. Soc. 105 (1989) 42-51. MR 929417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[131] James Arthur. The invariant trace formula. I. Local theory . J. Amer. Math. Soc. 1 (1988) 323-383. MR 928262.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[132] Yuval Z. Flicker. Unramified Whittaker functions on the metaplectic group . Proc. Amer. Math. Soc. 101 (1987) 431-435. MR 908643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[133] George T. Gilbert. Strong multiplicity theorems for ${\rm GL}(n)$ . Trans. Amer. Math. Soc. 302 (1987) 561-576. MR 891635.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[134] Solomon Friedberg. A global approach to the Rankin-Selberg convolution for ${\rm GL}(3,{\bf Z})$ . Trans. Amer. Math. Soc. 300 (1987) 159-174. MR 871670.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[135] H. Jacquet and D. Zagier. Eisenstein series and the Selberg trace formula. II . Trans. Amer. Math. Soc. 300 (1987) 1-48. MR 871663.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[136] Yuval Z. Flicker. Unitary quasilifting: applications . Trans. Amer. Math. Soc. 294 (1986) 553-565. MR 825721.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[137] Floyd L. Williams. A solution of Warner's 3rd problem for representations of holomorphic type . Trans. Amer. Math. Soc. 293 (1986) 605-612. MR 816313.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[138] Yuval Z. Flicker. On twisted lifting . Trans. Amer. Math. Soc. 290 (1985) 161-178. MR 787960.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[139] M. Scott Osborne and Garth Warner. The Selberg trace formula. III. Inner product formulae (initial considerations). Memoirs of the AMS 44 (1983) MR 705744.
Book volume table of contents   

[140] Roberto J. Miatello and Jorge A. Vargas. On the distribution of the principal series in $L\sp{2}(\Gamma \backslash G)$ . Trans. Amer. Math. Soc. 279 (1983) 63-75. MR 704602.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 121 to 140 of 140 found      Go to page: < 2 3 4 5